Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Have alignment issues in leg. Feeling pain in groin area, hard muscle, looks like bruise. Any ideas?

I have been going to the chiropractor for alignment issues particularly effecting the right leg. The right leg is getting better, but now i am feeling slight pain in my left groin . It feels as if I pulled the muscle. There is also an indent in my upper left thigh that you can see and feel. The dent kind of has a faint bruise-like looking line. The muscle seems kind of hard on top. Any ideas?
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
I would suggest you to show it orthopaedic surgeon as i think you may be having pulled muscle. I would suggest you to get x ray of both hip joint to check if there is any abnormality in the bone. I think it can be a pulled muscle but i do not aware about any problem of bone alignment. Take MYospaz tablet daily for pain relief.
Answered: Sat, 5 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor